MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CURVED NARROW LCP PLATE 10 HOLES; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CURVED NARROW LCP PLATE 10 HOLES; PLATE, FIXATION, BONE
Model Number 02.161.240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional patient identifier: (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted: part # 02.161.240.Synthes lot # h850466.Supplier lot # n/a.Release to warehouse date: 28 mar 2019.Manufacturing location: (b)(4).No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent the hardware removal procedure due to leg pain. surgeon removed (5) 4.5 cortex screws and a plate from patient¿s right femur.The procedure was successfully completed without any surgical delay.This report is for (1) 4.5mm curved narrow lcp plate 10 holes.This is report 1 of 6 for complaint (b)(4).

Brand Name
4.5MM CURVED NARROW LCP PLATE 10 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12627837
Report Number2939274-2021-06100
Device Sequence Number11829889
Product Code HRS
UDI-Device Identifier10886982047052
UDI-Public(01)10886982047052
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K092609
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.161.240
Device Catalogue Number02.161.240
Device Lot NumberH850466
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date10/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 YR
Patient Weight20